MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PHOTONSABER F, 12 FR, STANDARD, ROUND; CATHETER AND TIP, SUCTION

STRYKER INSTRUMENTS-KALAMAZOO PHOTONSABER F, 12 FR, STANDARD, ROUND; CATHETER AND TIP, SUCTION
Model Number 12Fr, Standard, Round
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the suction tip broke.The procedure was completed successfully without a clinically significant delay or medical intervention.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Discarded at account.
 
Event or Problem Description

Brand Name
PHOTONSABER F, 12 FR, STANDARD, ROUND
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9432952
Report Number0001811755-2019-03981
Device Sequence Number10879977
Product Code JOL
UDI-Device Identifier00816728020424
UDI-Public00816728020424
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12Fr, Standard, Round
Device Catalogue Number1911273
Device Lot Number19050806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1